Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I am a male, 22 years old.

Now, I am on Roaccutane for about 5 months.

I have good results with therapy...

If my doctor say, maybe i will take it for 3-4 months, but i will decrease my dose.

I take 30 mg per day and my weight is cca. 70 kg.

My problem is tiny acne.

I do not know how you call them, maybe bumps.

It is something like comedonal acne, sometimes whiteheads.

After a while, they come to be papules and pustules...in my worst period.

I do not have papules and pustules for a months!

This bumps that I have is especially on places where a beard grew (but on some places it did not grew up yet-and this is a problem).

I am afraid I will have this problem for a long time...while my beard grew up on my cheeks...and improve on this places.

If it would be a necessarily, i will go to a second course.

But if i can control this tiny bumps, i will rather avoid 2nd course!

If somebody have similar problem, please tell me what did you do and what can control them?

I read that black men have often a problem with that!

I am apologize for may bad bad english!

Link to post
Share on other sites

Hi there.

Wish I knew what it was ... I get lots of tiny ones.. I can feel them under my skin..

For me, it has a lot to do with my health.. my excercise and my eating habbits.

If I eat crap and drink a lot..then voila my face shows it.

If I drink a lot of water and eat lots of veggies and fruit, then I look much better.

Food, Water, and Sleep.

I haven't found a way to avoid the tiny ones at all. I've tried so many creams and lotions and pills..

I'm hoping that accutane will finally make a difference!

Good Luck! Hang in there!

p.s.

what language do you speak?

Link to post
Share on other sites

I am from Croatia, east Europe.

That is ok what you say, but i have exactly problem on some places!

And I believe when my beard grew up, my problem will disappear!

On my forehead were acne, but i do not mean that it will appear again after my course of Raccutane.

Link to post
Share on other sites
I am from Croatia, east Europe.

That is ok what you say, but i have exactly problem on some places!

And I believe when my beard grew up, my problem will disappear!

On my forehead were acne, but i do not mean that it will appear again after my course of Raccutane.

croatia huh. kako ste?

Link to post
Share on other sites

Evo dobro je! Izgleda da ti nesto i znas na hrvatskom.

I will be a happiest person if i could read and post on my language on acne.org! haha

Link to post
Share on other sites

Yes, I tried differin cream.

It did nothing for me.

I thing it was in that way because my face was terrible at this time.

Lots of papules and pustules...

Second time when I was tried something like concentrat of vitamin A, my face was destroyed...a thousand of little bumps which going to be worst in couple a days...so, there was!

I am scared to put something which contain vitamin A on face!

But now (when i finished course), maybe it can help me...now,i do not really have acne-just red marks!!!

But i know when I finished Roaccutan, just in two months everything will be back to "normal"...acne will be here!

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×